# SDR UIEA2016090700749

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,110 hours, 16,942 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Message
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECS/MSG PAGE MAINTENANCE MSG, APU BITE, WILL NOT CLEAR.  PERFORMED APU CONTROL UNIT BITE TEST.  TEST OK IAW AMM TASK 49-60-05-742-045. MAINTENANCE MSG, APU BITE, CLEARED.
